# SDR SWIA971922

- Difficulty date: August 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 18,077 hours, 24,556 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Master Caution
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AFTER GETTING MASTER ''''CAUTION'''' LIGHT AND CONTINUOUS SINGLE CHIME AURAL WARNING.  RETURNED TO THE GATE.  RESET AURAL WARNING COMPUTER.  NO MASTER ''''CAUTION'''' LIGHTS AND CHIMES ASSOCIATED WITH GROUND TEST.
